# SDR SWIA202161581

- Difficulty date: August 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LBL9 SEAT TRACK BETWEEN FS409+128 AND FS559 HAS MULTIPLE AREAS OF CORROSION.     (C-CHECK RO 10/4/2021)    REPLACED LBL9 SEAT TRACK BETWEEN FS409+128 AND FS559 PER CRJ200AMM 53-01-11-400-802
